MathSciNet Relay Station
MathSciNet bibliographic data
MR97798 55.00 (54.00)
Wilder, R. L. Monotone mappings of manifolds. II. Michigan Math. J. 5 1958 19–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement